PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 45 | 1 | 95-114
Tytuł artykułu

Almost complex toric manifolds and positive line bundles

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
45
Numer
1
Strony
95-114
Opis fizyczny
Daty
wydano
1998
Twórcy
autor
  • Department of Mathematics, Meiji University, 1-1-1 Higashimita, Tama-ku, Kawasaki-shi, 214 Japan
Bibliografia
  • [AB] M. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology 23 (1984), 1-28.
  • [D] T. Delzant, Hamiltoniens périodiques et image convexe de l'application moment, Bulletin Soc. Math. France 116 (1988), 315-339.
  • [F] W. Fulton, Introduction to Toric Varieties, Ann. of Math. Studies, 131, Princeton Univ. Press, 1993.
  • [GK] M. Grossberg and Y. Karshon, Equivariant index and the moment map for completely integrable torus actions, Adv. in Math. 133 (1998), 185-223.
  • [H1] A. Hattori, $S^1$-actions on unitary manifolds and quasi-ample line bundles, J. Fac. Sci. Univ. Tokyo 31 (1985), 433-486.
  • [H2] A. Hattori, Positive line bundle and index, Intern. J. Math. 7 (1996), 645-669.
  • [KT] Y. Karshon and S. Tolman, The moment map and line bundles over presymplectic manifolds, J. Diff. Geom. 38 (1993), 465-484.
  • [M] M. Masuda, Unitary toric manifolds, multi-fan and equivariant index, preprint (1997).
  • [O] T. Oda, Convex Bodies and Algebraic Geometry, An Intoduction to The Theory of Toric Varieties, Springer-Verlag, 1988.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv45i1p95bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.